Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 1.

2007

Salhi, S. and Petch, R. (2007) A GA based heuristic for the vehicle routing problem with multiple trips. Journal of Mathematical Modelling and Algorithms, 6 (4). pp. 591-613. ISSN 1572-9214 . (The full text of this publication is not available from this repository)

This list was generated on Fri May 2 03:18:26 2014 BST.